×

Found 136 Documents (Results 1–100)

100
MathJax

On PTAS for the geometric maximum connected \(k\)-factor problem. (English) Zbl 1477.90083

Jaćimović, Milojica (ed.) et al., Optimization and applications. 10th international conference, OPTIMA 2019, Petrovac, Montenegro, September 30 – October 4, 2019. Revised selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 1145, 194-205 (2020).
MSC:  90C27 90C35
PDF BibTeX XML Cite
Full Text: DOI

Monochromatic geometric \(k\)-factors in red-blue sets with white and Steiner points. (English) Zbl 1273.05171

Nešetřil, Jaroslav (ed.) et al., Extended abstracts of the 5th European conference on combinatorics, graph theory and applications, EuroComb’09, Bordeaux, France, September 7–11, 2009. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 34, 151-155 (2009).
MSC:  05C70
PDF BibTeX XML Cite
Full Text: DOI

A necessary condition for facetness of comb inequalities for a polytope of connected \(2k\)-factors. (Russian. English summary) Zbl 0963.05102

Guts, A. K. (ed.), Mathematical structures and modelling. Vol. 4. Collection of scientific works. Omsk: Omskij Gosudarstvennyj Universitet. 52-62 (1999).
MSC:  05C70 90C27 52B12
PDF BibTeX XML Cite

The structure of noninteger vertices of the relaxation of the \(k\)-factor polytope. (Russian. English summary) Zbl 0913.05077

Guts, A. K. (ed.), Mathematical structure and modelling. Vol. 1. Collection of scientific works. Omsk: Omskij Gosudarstvennyj Universitet. 20-26 (1998).
MSC:  05C70 52B05
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification